Doctor insights on:
Syrup Of Cetirizine Hydrochloride And Ambroxol Hydrochloride
Not recommended: Medications such as decongestants (like pseudoephedrine) and antihistamines (like triprolidine) are not recommended for babies or young children. They have not been found to be helpful for cold symptoms in young patients, and in some cases have resulted in dangerous side effects. Nasal saline spray, bulb suction, and humidifier use are more helpful and safer for babies with a cold. ...Read more
Can I take zinc, loratadine, acetaminophen, dextromethorana hydrobromide, doxylamine succinate, & phenylephrine hci of
Together to fight my cold? Basically is that combo safe
Caution Required: Both drugs have similar "mechanisms of action." therefore, the effects they produce are "additive" and, in theory, can pile up to create more effects than would be predicted if each drug were taken by itself...Almost as if 1+1=3! both drugs produce sedation and have anti-histamine properties. So, excessive sleepiness or agitation can happen. Be cautious..Speak to your provider or pharmacist! ...Read moreSee 1 more doctor answer
Is it safe to take promethazine with codeine syrup, mucinex DM, and the nasal spray fluticasone propionate?
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?
No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read moreSee 1 more doctor answer
Is it safe to take nighttime sinus congestion medicine containing acetaminophen, chlorpheniramin maleate, and phenylephrine with delsym (dextromethorphan)?
Can i take loratadine which is for allergy and acetaminophen, phenylephrine hydrochloride, chlorophniramine maleate for Cold&Flu at the same time?
Yes: but whether it helps that much is a different question. ...Read more
Can i take alka seltzer for cold with Lexapro (escitalopram) that contains acetaminophen
It's okay: It should not cause any harm to take alka seltzer while you have a cold. ...Read more
Yes: Yes, you can combine these two medications. ...Read more
Yes: no problemGet a more detailed answer ›
Please tell any over-the-counter syrup available for kids having
pseudoephedrine hydrochloride, chlorphenamine maleate, acetaminophen?
I do not think so: If you are asking for a single medication that is available otc with all 3 ingredients, I am not aware of any. You can find some that have the Pseudoephedrine and the chlorpheniramine but not the acetaminophen. I believe advil (ibuprofen) allergy sinus is close having Ibuprofen instead of the Acetaminophen in pill form. That said, cold medications are not recommended for children less than 4 years of age. ...Read more
Can I take Tylenol (acetaminophen) with Alavert allergy/ sinus? The Alavert has 5mg loratadine and 120mg pseudoephedrine sulfate.
That's Fine: No issues taking these medications together.Get a more detailed answer ›
Citrate vs. HCl: No real difference, both work in the same way and are likely to equivalent in all ways. ...Read more
- Talk to a doctor live online for free
- Ambroxol hydrochloride syrup uses
- Ambroxol hydrochloride syrup dosage
- Mucosolvan ambroxol hydrochloride syrup
- Ask a doctor a question free online
- Cetirizine hydrochloride syrup 1mg
- Cetirizine hydrochloride syrup
- Cetirizine hydrochloride syrup dosage
- Cetirizine hydrochloride syrup 1mg ml
- Talk to a pharmacologist online for free